×

zbMATH — the first resource for mathematics

Unités cyclotomiques, unités semi-locales et \(\mathbb{Z}_\ell\)-extensions. (French) Zbl 0387.12002

MSC:
11R23 Iwasawa theory
11R18 Cyclotomic extensions
11R27 Units and factorization
11R32 Galois theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. COATES et S. LICHTENBAUM, On l-adic zeta functions, Annals of Maths, vol. 98, n° 3, pp. 498-550. · Zbl 0279.12005
[2] B. FERRERO, Iwasawa invariants of abelian number fields, Math. Ann., 234 (1978). · Zbl 0347.12004
[3] A. FRÖHLICH, Ideals in a extension field as modules..., Math. Zeit., 74 (1960), 29-38. · Zbl 0098.03401
[4] R. GILLARD, Sur le groupe des classes des extensions abéliennes réelles, Séminaire Delange-Pisot-Poitou, exposé du 3.1.77. · Zbl 0375.12006
[5] R. GILLARD, Unités cyclotomiques et zl-extensions, Séminaire de théorie des nombres de Bordeaux, 25 mars 1977. · Zbl 0392.12006
[6] G. GRAS, Classes d’idéaux des corps abéliens et nombres de Bernoulli généralisés, Ann. de l’Inst. Fourier, t. 27, n° 1 (1977), 1-66. · Zbl 0336.12004
[7] G. GRAS, Etude d’invariants relatifs aux groupes des classes des corps abéliens, Journées arithmétiques de Caen (1976), Astérisque, n° 41-42 (1977), 35-53. · Zbl 0445.12002
[8] R. GREENBERG, On p-adic L functions and cyclotomic fields II, Nagoya Math. J., 67 (1977). · Zbl 0373.12007
[9] H. HASSE, Über die klassenzahl abelscher zahlkörper, Akademie Verlag, Berlin, 1952. · Zbl 0046.26003
[10] K. IWASAWA, A note on class numbers of algebraic number fields, Abh. math. Sem. Hamburg, t. 20 (1956), 257-258. · Zbl 0074.03002
[11] K. IWASAWA, On some properties of γ finite modules, Annals of Maths., vol. 70, n° 2, (1959), 291-312. · Zbl 0202.33102
[12] K. IWASAWA, Lectures on p-adic L-functions, Ann. Math. Studies, 74, Princeton Univ. Press. · Zbl 0236.12001
[13] K. IWASAWA, On zl-extensions of algebraic number fields, Annals of Maths, vol. 98 (1973), 246-326. · Zbl 0285.12008
[14] H. LEOPOLDT, Über einheitengruppe und klassenzahl reeller abelscher zahlkörper, Abh. Deutsche Akad. Wiss., Berlin, 2 (1954). · Zbl 0059.03501
[15] H. LEOPOLDT, Über die hauptordnung der ganzen elemente eines abelschen zahlkörpers, J. reine angew. Math., 201 (1959), 119-149. · Zbl 0098.03403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.